# SDR IPXA09M55885

- Difficulty date: May 3, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 12,135 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE W4-12 RT WING FIXED L/E UPPER SKIN BETWEEN XIS 242- XIS 252 REPAIR IS GOUGED.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-10-00 FIG 24.
